# SDR HYIA20250506002

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 35,982 hours, 20,935 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255044
- Condition: Corroded
- Location: Zone 600
- Part time: 35,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE A SMALL AREA OF SURFACE CORROSION WAS VISUALLY IDENTIFIED ON THE RIGHT WING LOWER AFT WING FITTING. (OEM PN: 0822550-44). THIS CORROSION MEASURES APPROX. .375" LONG WITH A MAX DEPTH OF APPROX. .030" AND IS CONSISTENT WITH OTHER CORROSION FOUND ON THESE FITTINGS IN THE PAST. THIS FITTING WILL BE CHANGED USING NEW PARTS.
